# SDR DXTA2021112952570

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N402QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500389
- Aircraft time: 4,238 hours, 3,290 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL-OFF AT FL290, DUCT 1 OVERTEMP CAS MESSAGE DISAYED. RAN THE QRH AND RETURNED AND LANDED WITH NR 1 ENGINE IDLED PER QRH. WE WERE ABLE TO SMELL THE HOT CONDITION IN.  PERFORMED CMC DOWNLOAD AND SENT TO CONTACT CENTER FOR EVALUATION. CONTACT CENTER SUGGESTED TO SWAP TMV'S ONLY IF THE DISCREPANCY CAN BE DUPLICATED. PERFORMED ENGINE RUN OPS CHECKS AND WE COULD NOT DUPLICATE THE PROBLEM. PER MCCS REQUEST, RELEASING AIRCRAFT AS CND. REF AMM 21-61-02.
